MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Radiologe · 1994

[Thyrotoxic crisis after exposure to iodine. A case with fatal outcome].

Blattmann H, Reinhardt M, Schümichen C, Moser E

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 78-year-old woman is presented with a multinodular toxic goiter and euthyroidism under continuous low-dose treatment with antithyroid drugs. A period of hyperthyroidism had been documented 3 years previously. In the preoperative management, prior to resection of a benign ovarian tumour, an intravenous urogram was performed. Perchlorate was given for thyroid protection. One day after surgery the clinical signs of thyroid storm were observed. Immediately, high-dose antithyroid drug therapy was started. Nevertheless, the patient died of acute cardiovascular failure 3 days later. This case report focuses on the risk of thyroid storm following iodine excess in the presence of relevant functional thyroid autonomy without adequate thyroid protection.

Для цитирования: Blattmann H, Reinhardt M, Schümichen C, Moser E. [Thyrotoxic crisis after exposure to iodine. A case with fatal outcome].. Der Radiologe. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.